Overcoming Boils In The Armpits That Arise?

Illustration of Overcoming Boils In The Armpits That Arise?
Illustration: Overcoming Boils In The Armpits That Arise? i.pinimg.com

I want to ask, I have ulcers in the left armpit area, from October to February, this is the beginning of 1 cm, the eruption interval of 1 week will grow again, it will grow, so I need to check the doctor, but I will give antibiotics, but why do I drink every time I drink? it feels nauseous and sleep, please ask for a solution

1 Answer:

Hello Reni, thank you for asking to HealthReplies.com.

Let me introduce myself that Rio will try to answer your question.

Boils that develop underarms are usually caused by infection. Some possibilities that can arise such as:

 Folliculitis Furunkel Carbunkel, etc. This often arises repeatedly due to lack of hygiene that causes clogging of dirt / germs into the armpit hair follicles. The most common cause is caused by bacteria. So that the treatment is needed antibiotics to eliminate the bacteria that causes infection / ulcers.

Drug side effects can vary. But I can not explain in detail the side effects of the drugs you consume because it is still unclear what antibiotics you are taking, causing nausea and sleepiness. Usually antibiotics are rarely causing drowsiness or even almost nothing. If the side effects of the drugs you are consuming right now are very disturbing to your daily activities, you should consult your doctor to get further treatment.

That's all the answers I can give, hopefully it helps.

Thank you :)

: by

Related Question

Can Ovarian Cysts Harm The Fetus?

Can Ovarian Cysts Harm The Fetus?

(1 year ago)

Hello I am Anisa aged 23 years I was 16 weeks pregnant but when I was ultrasound there was an ovarian cyst of 4.57 cm in the ultrasound when I was 7 weeks pregnant whether the ovar...

Fever Fluctuates For 3 Days And Lab Results?

Fever Fluctuates For 3 Days And Lab Results?

(1 year ago)

Hello, I have had a high fever for 3 days, the temperature rise and fall can reach 39.6 ¬į C. I have inflammation, but inflammation appears only on day 3. Symptoms of weakness, diz...

Prolonged Menstruation After Stopping Injection Of KB For 1 Month?

Prolonged Menstruation After Stopping Injection Of KB For 1 Month?

(1 year ago)

Early in the morning .. I want to ask my age is 19 years old October I took a shot after the postpartum period November I injected a month ago .. It was recommended to inject again...

Leave a Reply

Your email address will not be published. Required fields are marked *